# SDR DBCA2016060200003

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N363NH
- Make and model: Israel ASTRA SPX
- Aircraft serial: 97
- Aircraft time: 5,861 hours, 3,035 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: V25W711012503
- Condition: Failed
- Location: Hyd System
- Part time: 5,861 hours, 3,035 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW EXPERIENCED HYDRAULIC QTY LOW LIGHT FOLLOWED BY HYDRAULIC PRESSURE AND BOTH HYDRAULIC PUMP LIGHTS INTERMITTENTLY ON LANDING.  CREW ALSO NOTED INTERMITTENT BRAKING AND NOSE STEERING DIFFICULTIES.   MAINTENANCE SUSPECTS SPEED BRAKE LINE IS LEAKING, CONTINUING TO TROUBLESHOOT.  MAINTENANCE VERIFIED RT SPEED BRAKE HYDRAULIC PRESSURE LINE HAD FAILED.  REPLACED FAILED LINE AND BLEED HYDRAULIC SYSTEMS.  OPS AND LEAK CHECK GOOD.
